Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taking medicine for TB meningitis. CT scan and MRI normal. Getting neck pain and vision loss

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
My is sister suffering from TB Meningitis she was in the hospital now they are giving her antiTB durgs ( AKT-4 and Ambistryn-s 0.75) from last month according to CSF report and treatment has started on 20th feb from last month. That time CT Scan and MRI Report was normal. Now she has continue heavy pain on neck and brain, Vomiting and low eye vision at near site. Yesterday again we had done the CT Scan & report is not normal. doctor has advice to consult Nuro. I would like to know what are the ways that she can recover 100%. she is only 38 year let me know some ways that she can get back to normal. Reports are attached for reference.
Posted Sat, 13 Apr 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 32 minutes later

Thank you for posting your query.

TB meningitis is a fully treatable disease.

Treatment consists of anti-TB drugs and steroids. Anti TB drugs are required for at least 18 months, and in some cases, even longer. At present she is on correct medications for TB.

Steroids are given to reduce the complications and inflammation. She is also on steroids, as per the doctors prescription.

It is important to continue medications regularly. Your sister would definitely improve.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor